# SDR CALA2010012500016

- Difficulty date: January 16, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 21,219 hours, 7,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT LIGHT INOP EXTERIOR.  RELAMPED LEFT OVERWING EMERGENCY SLIDE LIGHT IAW B737-800 AMM 33-51-04, OPS CHECKED GOOD IAW B737-800 AMM 33-51-04 WORK ACCOMPLISHED BY TIMCO.
